# SDR SWAA2022032168791

- Difficulty date: February 4, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB INTERCOSTAL AT BS767-BS787 CORRODED TOP AND I/B SURFACES. RBL20; BS767+4.5' TO 7'; BS767+18' / [01] REMOVED CORROSION FROM ACB INTERCOSTAL AT BS767-787 RBL20 MEASURED 3.3'L X 1.9'W AND 0.007' DEEP; ORIGINAL THICKNESS OF 0.063' FOUND OUT OF LIMITS PER SRM 53-60-15-1A-1  CAL ID ATS2677 S/N UNKNOWN 11/2021 11/2022;[02] REMOVED CORROSION FROM ACB INTERCOSTAL AT BS767-787 RBL20 MEASURED 3.3'L X 1.9'W AND 0.007' DEEP; ORIGINAL THICKNESS OF 0.063' FOUND OUT OF LIMITS PER SRM 53-60-15-1A-1;[03] VERIFIED ACTION 1;2;[04] REMOVED ACB INTERCOSTAL AT BS767-787 RBL20 IAW SRM 51-40-02;[05] LOCATED AND DRILLED NEW ACB INTERCOSTAL AT BS767-787 RBL20 IAW SRM 51-40-05; BOEING DWG 146A8123 AND BOEING DWG 146A0081. OK TO INSTALL;[06] INSPECTED ACTION 5; OK TO INSTALL;[07] INSTALLED ACB INTERCOSTAL AT BS767-787 RBL20 IAW SRM 51-40-02; BOEING DWG 146A8123 AND BOEING DWG 146A008.;[08] VERIFIED CORRECTIVE ACTION STEP 7.;[09] COMPLETE
